Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tender breasts and pain. Started bleeding. On dronis. What is causing this?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
I am 26, 5'3 and 134 pounds. I used to have a lot of tender breasts and pain and the doctor initially suggested Ovral L and then I moved to Dronis 20 (which I have been taking for 5 months now). For the last 2 months, I have experienced spotting/bleeding 10 days before my pills are over. Please advise.
Thank you.
Posted Fri, 20 Apr 2012 in Birth Control
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
Dronis 20 is a combined pill with drosperinone. It is often prescribed for birth control, regulation of periods. You can experience continued spotting, prolonged bleeding, change in period pattern if you take them continuously. Other side effects would include Breast tenderness, Depression, Increase or decrease in facial and body hair ,Hair loss, Increase in spotting and breakthrough bleeding, Weight gain, Dizziness, Nervousness ,Change in libido ,Headaches etc
You can ask your gynecologist for a more appropriate birth control pill to get rid of this mild spotting.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor